# SDR 99ZZZX4256

- Difficulty date: November 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N252AE
- Make and model: Mooney M20K
- Aircraft serial: 251111
- System (JASC): 5752 · Aileron Tabs
- Part: Bearing
- Part number: 047041430000
- Condition: Frozen
- Location: Aileron Trim
- Part time: 1,532 hours
- Component: KFC150
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER COMPLAINED TRIM WAS VERY STIFF TO OPERATE MANUALLY.  INSPECTION FOUND THIS BEARING FROZEN AND NOT ALLOWING TRIM TORQUE TUBE TO ROTATE FREELY.  ASSEMBLY WAS REPLACED AND TRIM SYSTEM OPERATION RESTORED.
